Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 145061, 11 pages
http://dx.doi.org/10.1155/2014/145061
Research Article

Existence and Exponential Stability of Solutions for Stochastic Cellular Neural Networks with Piecewise Constant Argument

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Received 27 October 2013; Accepted 6 January 2014; Published 30 March 2014

Academic Editor: Sabri Arik

Copyright © 2014 Xiaoai Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoai Li, “Existence and Exponential Stability of Solutions for Stochastic Cellular Neural Networks with Piecewise Constant Argument,” Journal of Applied Mathematics, vol. 2014, Article ID 145061, 11 pages, 2014. https://doi.org/10.1155/2014/145061.